# SDR AALA20130125007

- Difficulty date: January 15, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 41,582 hours, 16,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY WALL SUPPORT ANGLE CORRODED.  REPLACE SUPPORT ANGLE PER AARD 51-00-05-1.
